default search action
"Resolvable Coverings of 2-Paths by 4-Cycles."
Midori Kobayashi, Gisaku Nakamura (1992)
- Midori Kobayashi, Gisaku Nakamura:
Resolvable Coverings of 2-Paths by 4-Cycles. J. Comb. Theory A 60(2): 295-297 (1992)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.